# SDR CALA2025051204597

- Difficulty date: May 4, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E/E COMPARTMENT FLOOR BILGE CORROSION AT S-28R STA  360 REF AAR N/R 9967573.   REMOVED AND REPLACED MAIN E/E COMPARTMENT FLOOR BILGE STRINGER AT S-28R STA  360 TO STA 400 PER IAW 737-800 IN REFERENCE SRM 53-00-03-2R-1.REF.AAR N/R:9967573.
